Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Was that a case of bad gas, anxiety or a heart attack ?

A few days ago i started getting these headaches. I would take a Tylenol and it would go away. But last night was scary I was watching a movie, relaxing and all of a sudden I got this sharp pain that went from my lower back up to my chest and shoulder and all around. The pain stayed on my left and from the back up through the shoulder. No where else. I could hardly breathe. I couldn't talk and say what was wrong because the pain was so intense. I could not move or breath deep and if I did even a little the pain would be sure to stop me. It brought tears to my eyes. I didn't go to the hospital because what would I do with my two children if my husband and I went. So I sat in tears and waited for the pain to go away. I felt weak and nauseous. My husband gave me a aspirin. I finally went to sleep. I am not 100% now but the pain is gone. Was that a case of bad gas, anxiety or a heart attack?
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  428
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
It sounds very much like a heart attack and you need to have your heart evaluated to see if damage occurred. This is not something you want to ignore. good luck to you
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor